Robust nonlinear H∞ control of sampled-data systems

Full text for this resource is not available from the Research Repository.

Nguang, S and Shi, Peng (2006) Robust nonlinear H∞ control of sampled-data systems. International Journal of Systems Science , 37 (14). pp. 1039-1049. ISSN 0020-7721


This paper investigates the H-infinity control problem for a class of uncertain nonlinear sampled-data systems which are affine in the inputs. A nonlinear bounded real lemma for sampled-data systems with nonlinear time-varying parameter uncertainty is provided. Based on this nonlinear bounded real lemma, the robust H-infinity control problem is solved in terms of both continuous and discrete Hamilton-Jacobi equations.

Dimensions Badge

Altmetric Badge

Item type Article
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID19060, sampled-data, nonlinear, robust control
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login